# SDR USAASB01209

- Difficulty date: July 19, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Flight Compt
- Part time: 42,101 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1528 - IN PREPARATION FOR LANDING AT CLT, FROM MIA, THE TRAILING EDGE FLAPS FAILED TO EXTEND WHEN SELECTED.  THE LEADING EDGE DEVICES DID DEPLOY TO FULL EXTEND.  THE FLAP POSITION INDICATOR SHOWED A SMALL SPLIT AT ONE UNIT AND THE TRAILING EDGE CIRCUIT BREAKER WAS FOUND TRIPPED. C REW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES, DECLARED AN EMERGENCY AND DETERMINED IT WAS SAFE TO LAND IN FLAP CONFIGURATION.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE INSPECTED AND OPERATED TRAILING EDGE FLAPS IN NORMAL AND ALTERNATE MODES.  PERFORMED OPERATIONAL TEST OF ASYMMETRY SYSTEM AND FOUND THE FLAP POSITION INDICATOR STUCK ON ONE UNIT REGARDLESS OF FLAP POSITION.  REPLACED INDICATOR PER
